# SDR AALA200802541

- Difficulty date: September 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 52,146 hours, 21,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832505
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER FITTING ASSEMBLY AT FORWARD INBD CORNER WING STATION 91 CRACKED.  LENGTH OF CRACK IS 1.5 INCH.  REPLACED CASTING.
